# SDR EIA2007135

- Difficulty date: July 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL TOP WEB IS CRACKED BETWEEN STA 280-300 LBL 20 AT LEFT BRAKE PAD MOUNT.  REPAIRED NOSE WHEEL WELL TOP WEB BETWEEN STA 280-300 LBL 20 PER B747 SRM 53-10-04 PG 713-721.
